BibTeX record journals/dm/NingW20

download as .bib file

@article{DBLP:journals/dm/NingW20,
  author       = {Wenjie Ning and
                  Kun Wang},
  title        = {On maximum signless Laplacian Estrada indices of k-trees},
  journal      = {Discret. Math.},
  volume       = {343},
  number       = {2},
  pages        = {111666},
  year         = {2020},
  url          = {https://doi.org/10.1016/j.disc.2019.111666},
  doi          = {10.1016/J.DISC.2019.111666},
  timestamp    = {Mon, 20 Jul 2020 15:59:57 +0200},
  biburl       = {https://dblp.org/rec/journals/dm/NingW20.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics